Don't have an account? To participate in discussions consider signing up or signing in
facebook connect
Sign-up, its free! Close [x]

Benefits

  • okay Create lasting relationships with other like minded women.
  • okay Blogging, let your voice be heard!
  • okay Interact with other women through blogs,questions and groups.
  • okay Photo Album, upload your most recent vacation pictures.
  • okay Contests, Free weekly prize drawing.
  • okay Weekly Newsletter.

  • Taking estrogen (premarin)

    1 posts, 1 voices, 1156 views, started Jun 13, 2009

    Posted on Saturday, June 13, 2009 by Marybeth Pitner

    •  



    • Garnett
      Offline

      Has anyone been on estrogen and then went off of it?

        I started taking premarin a little over a year ago after my hysterectomy and I was feeling great.  I have stopped taking it about a week ago(I go to see my doc in a week), and the hot flashes have started again.  I guess I was just wondering if anyone has done this and did all of your menopause symptoms come back?

        I can live with the hot flashes & night sweats for now but I don’t want the mood swings to come back; those I cannot handle.  Does anyone have any ideas/advice on what I can do or what I should discuss with my dr. when I go to see him?



      •  



  • HELP!!!! Going crazy--MENOPAUSE View Group »

    anyone going thru menopause or perimenopause